lower abdominal pain for 3 days, throwing up, diarrera
(pembroke pines, fl)
I am 39 years old female. I have lower abdominal pain with darriea
I can only imagine the discomfort you must be experiencing from your lower abdominal pain with diarrhea since last 3 days. You are also throwing up.
It certainly sounds like you must have contracted a tummy bug or food poisoning. Do you also suffer with fevers - feeling hot and cold? How many times a day do you have to use the restroom? Is there any blood or slime (mucus) in the stool?
Did you eat out recently? Did anyone else also ate out with you if you did? Any stomach pain on the part of that person if applicable?
From the story so far, I suspect you must have had a food poisoning or perhaps a virus infection.
The good news is that most times, infection like these clear off by themselves. The vomiting tends to last for 3 days and the diarrhea for about a week.
If you are having fever and have blood in your stool, then you will need to see your doctor with a sample of your stool ASAP to exclude some other forms of infection. You may also need some antibiotics if you have blood in your stool.
Where the symptoms are not going away in a few days, antibiotics like ciprofloxacin or tetracyclines have been given while the stool test result is awaited from the laboratory.
Is this something you have suffered with before?
If it's okay with you, providing more information about the nature of your pain and diarrhea as much as you could would help us in working out what might be causing your pain, as well as best treatment options. Information about past medical history and current medications as well as allergies if any would be very useful as well.
You can provide further info by clicking the link below to add comments / updates.
The Abdopain Team